Hokkaido Mathematical Journal

On a lifting problem of Fourier-Stieltjes transforms of measures

Jyunji INOUE

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 12, Number 1 (1983), 113-118.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381757785

Digital Object Identifier
doi:10.14492/hokmj/1381757785

Mathematical Reviews number (MathSciNet)
MR689262

Zentralblatt MATH identifier
0521.43005

Citation

INOUE, Jyunji. On a lifting problem of Fourier-Stieltjes transforms of measures. Hokkaido Math. J. 12 (1983), no. 1, 113--118. doi:10.14492/hokmj/1381757785. https://projecteuclid.org/euclid.hokmj/1381757785


Export citation